# SDR UALA2013040502292

- Difficulty date: April 5, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,493 hours, 15,603 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 1269
- Condition: Failed
- Location: Rt Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A RT HYD ELEC PUMP EICAS.  RIGHT BEFORE TOP OF CLIMB.  RAN QRH.  SYSTEM PRESS AND QTY NORMAL.  PER FIM REPLACED RIGHT ELEC HYD PUMP AND PRESSURE SWITCH S-30 REF AMM 29-11-18.  RIGHT HYD SYSTEM, OPS CHECKED OK AND NO LEAKS NOTED.
